Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 14, NWS Blacksburg, VA

April 3, 2007Tazewell County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Apr 3, 2007, 11:59 PM EDT for Tazewell County, Virginia. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2007, 11:59 PM EDT (03:59 UTC)
Expired
Apr 4, 2007, 12:36 AM EDT
In force
37 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Tazewell County, VA

The radar

The Roanoke radar (KFCX), 117 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 12:20 AM EDTTSTM WND DMGTazewell, VA2 LARGE TREES DOWN. SCATTERED POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 4.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2007-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2007-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2107 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 040359
SVRRNK
VAC185-040445-
/O.NEW.KRNK.SV.W.0014.070404T0359Z-070404T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
1159 PM EDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAZEWELL COUNTY IN SOUTHWEST VIRGINIA

* UNTIL 1245 AM EDT

* AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 17 MILES NORTHWEST OF BANDY TO 16 MILES SOUTH OF CLAYPOOL
  HILL...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF HURLEY
  TO 6 MILES WEST OF SALTVILLE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RICHLANDS...
  BANDY...
  CLIFFIELD...
  AMONATE...
  TAZEWELL...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3721 8171 3708 8184 3700 8175 3704 8150
      3715 8131 3724 8126

$$

JH
2 follow-up statements
000 
WWUS51 KRNK 040415
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1214 AM EDT WED APR 4 2007

VAC185-040445-
/O.CON.KRNK.SV.W.0014.000000T0000Z-070404T0445Z/
TAZEWELL VA-
1214 AM EDT WED APR 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR TAZEWELL COUNTY...

AT 1209 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF AMONATE TO 9 MILES SOUTH OF CLAYPOOL
HILL...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF WELCH TO
SALTVILLE...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TIPTOP BY 1235 AM EDT...
  GRATTON BY 1240 AM EDT...
  BLUEFIELD BY 1245 AM EDT...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

LAT...LON 3721 8171 3708 8184 3700 8175 3704 8150
      3715 8131 3724 8126

$$

JH
000 
WWUS51 KRNK 040436
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1233 AM EDT WED APR 4 2007

VAC185-040443-
/O.CAN.KRNK.SV.W.0014.000000T0000Z-070404T0445Z/
TAZEWELL VA-
1233 AM EDT WED APR 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR TAZEWELL COUNTY IS
CANCELLED...

THE LINE OF THUNDERSTORMS HAD WEAKENED DURING THE PAST 30 MINUTES. 
SHOWERS ARE EXPECTED TO LINGER OVER THE NEXT HOUR BUT THE THREAT OF 
SEVERE WEATHER HAS ENDED.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL LAW ENFORCEMENT OFFICIALS AND ASK THEM TO
IMMEDIATELY RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE IN
BLACKSBURG.

LAT...LON 3721 8171 3708 8184 3700 8175 3704 8150
      3715 8131 3724 8126

$$

JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:10 PM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Apr 3, 9:10 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
910 PM EDT TUE APR 3 2007

.SHORT TERM /REST OF TONIGHT/...

AXIS OF WEAK INSTABILITY/THETA-E ALONG/WEST OF THE BLUE RIDGE PER
MSAS CAUSING A FEW SHRA TO DEVELOP IN THE NEW RIVER VALLEY WELL
AHEAD OF MAIN PRE-FRONTAL CONVECTIVE LINE NOW IN CENTRAL KY.
EXPECT MAY SEE SCATTERED SHRA/TSRA OVER THE NEXT FEW HOURS BEFORE
WEAKENING CONVECTIVE LINE NEARS THE WESTERN SLOPES SHORTLY AFTER
MIDNIGHT SIMILAR TO THE LATEST RUC. 00Z RAOBS SHOW PLENTY OF DRY
AIR ALOFT CAPPED BY MID LEVEL INVERSION WHILE ONLY SLOW MOISTENING
UNDERNEATH AS SEEN BY INVERTED V TYPE PROFILE. HOWEVER BACKED LOW
LEVELS ALONG WITH ONGOING MOISTURE ADVECTION/UPSTREAM COLD POOL MAY
SUPPORT OVERNIGHT CONVECTION GETTING A BIT FARTHER EAST THAN GUIDANCE
SO TRENDING POPS EASTWARD A LITTLE. OTRW DELAYING MAIN ONSET OF
LIKELY/CAT POPS WEST UNTIL AROUND MIDNIGHT...AND THEN EXPANDING
LIKELYS EAST TO NEAR THE BLUE RIDGE...WITH LOW CHANCES OUT EAST IN
THE EARLY MORNING HOURS. TEMPS WILL BE SLOW TO FALL WITH DEWPOINTS
RISING AND MIXING AHEAD OF THE FRONT STILL LAGGING BACK IN THE
MIDWEST. HOWEVER EXPECT SOME COOLING VIA SHRA BAND WEST OVERNIGHT
WITH LOWS OUT EAST POSSIBLY STAYING ABOVE 60 UNTIL MORNING. THUS
BUMPED UP LOWS SOME ESPCLY BLUE RIDGE EAST AND LEFT MAINLY 50S
MOUNTAINS.
&&

.PREV DISCUSSION...
/ISSUED 727 PM EDT TUE APR 3 2007/

UPDATE...AVIATION.

AVIATION /00Z-24Z/...
VFR CONDITIONS WILL CONTINUE THIS EVENING INTO TONIGHT. A FAST
MOVING COLD FRONT WILL MOVE THRU LATE TONIGHT INTO WEDNESDAY MORNING
FROM WEST TO EAST. SCT MVFR WITH ISOLD IFR SHOWERS/TSTMS AND
CLOUDS ASSOC WITH FRONT WILL DIMINISH AS THEY MOVE EAST ACROSS
THE MTNS. A SHARP 40-50 DEG WIND SHIFT CAN BE EXPECTED WITH THIS
FRONT WITH WEST WINDS BECOMING GUSTY. RETURN TO VFR CONDITIONS
ANTICIPATED WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.

PREV DISCUSSION...
/ISSUED 406 PM EDT TUE APR 3 2007/

SHORT TERM /TONIGHT/...
CONCERN TONIGHT IS APPROACH OF SFC FRONT AND STATUS OF OHIO
VALLEY MESOSCALE CONVECTIVE SYSTEM (MCS) BY THE TIME IT REACHES
THE FCST AREA.

AT 18 UTC...SFC FRONT WAS FROM SRN WISCONSIN TO SPRINGFIELD MO.
MCS WAS AHEAD OF FRONT...EXTENDING FROM TOL-IND-STL. VSBL SAT
IMAGERY AND RGNL RADARS INDICATE EXPLOSIVE TSTM DEVELOPMENT IN
THIS PREFRONTAL ENVIRONMENT. QUESTION IS IF ANY OF THIS ACTIVITY
WILL REACH OUR CWA TONIGHT.

ATTM BELIEVE BOUNDARY WILL REACH OUR WRN CWA AFT 06 UTC...BUT BE
IN A WEAKENING STATE PER LOSS OF DIURNAL HEATING AND AVAILABLE
THERMODYNAMIC SUPPORT. SPC HAS A SLGT RISK OF SVR UP TO OUR
DOORSTEP...BUT NOTHING MORE. EVEN THOUGH RISK OF SVR WL BE
WANING...THINK NEAR LIKELY OR CATEGORICAL POPS STILL IN ORDER FOR
THE WRN CWA FOR THE LATE NIGHT.

LONG TERM /WEDNESDAY THROUGH TUESDAY/...

REMNANTS OF DEEP CONVECTION WILL CROSS OUR MTNS DURNING THE
EARLY MORNING HOURS WEDNESDAY...THE SFC SYNOPTIC FRONT COMING
THROUGH DURING THE MORNING. THE FRONT IS STRONG...SO ANTICIPATE AN
ABRUBT WIND SHIFT WITH RAPID DRYING IN ITS WAKE. SKIES ARE
EXPECTED TO CLEAR FOR THE AFTERNOON WITH GUSTY WEST TO NORTHWEST
WINDS.

THE AIRMASS BEHIND THIS FRONT IS MUCH COOLER...AND WILL BE
REINFORCED WITH SOME MUCH COLDER AIR FOR THE END OF THE WEEK AND
INTO THE WEEKEND. RECORD LOWS ARE EXPECTED TO BE TESTED THIS
WEEKEND. A LARGE UPPER VORTEX IS FCST BY ALL MODELS TO SETTLE
SOUTHWARD FROM CANADA...BECOMING CENTERED OVER NEW ENGLAND BY 12Z
FRIDAY. THIS WILL OPEN UP A PIPELINE TO SOME VERY COLD AIR... 85H
TEMPS FCST AS LOW AS M10... UNSEASONABLY COLD FOR THE SEASON.

THIS LATE SEASON COLD FOLLOWS ON THE HEELS OF SOME EARLY SEASON
WARMTH...THE WHIPLASH CERTAINLY TO HAVE SOME ADVERSE EFFECTS ON
AREA VEGITATION. NOT SURE HOW MUCH...BUT WITH LOW TEMPS FCST IN
THE 20S (TEENS IN THE COLDER MTN VALLEYS)...A HARD FREEZE WILL
LIKELY STUNT THIS EARLY SEASON GREENUP AND DAMAGE THE FRUIT
BLOSSOMS.

AVIATION /20Z-18Z/...
VFR CONDS THROUGH THE EVENING...OUTSIDE OF ISOLATED SMALL
SHOWERS/TSTMS. FAST MOVING FRONT COMING THRU LATE TONIGHT FROM
WEST TO EAST. SHOWERS/TSTMS ASSOC WITH FRONT WILL DIMINISH AS THEY
MOVE EAST ACROSS THE MTNS. SHARP 40-50 DEG WIND SHIFT CAN BE
EXPECTED WITH THIS FRONT WITH WEST WINDS BECOMING GUSTY. RETURN TO
VFR CONDS IN THE WEST BY 18Z WED.

FIRE WEATHER...

STRONG WINDS AND LOW RH WEDNESDAY AND THURSDAY.

FRONTAL PASSAGE EARLY WEDNESDAY WILL BRING GUSTY WEST TO NORTHWEST
WINDS WEDNESDAY. THERE IS THE THREAT OF SHOWERS AND THUNDERSTORMS
WITH THE PASSAGE OF THE FRONT WEDNESDAY MORNING...SOME WETTING
RAIN LIKELY WEST OF THE BLUE RIDGE (A QUARTER INCH). ALONG AND
EAST OF THE BLUE RIDGE...THE CHANCES OF A WETTING RAIN ARE MUCH
LOWER AND IF NO RAIN OCCURS...CRITICAL FIRE WEATHER CONDTIONS MAY
DEVELOP.

THIS FRONT IS STRONG...SO ANTICIPATE AN ABRUBT WIND SHIFT WITH
RAPID DRYING IN ITS WAKE WEDNESDAY MORNING. SKIES ARE EXPECTED TO CLEAR
FOR THE AFTERNOON WITH GUSTY WEST TO NORTHWEST WINDS DEVELOPING. WIND
GUSTS UP TO 40 MPH ARE LIKELY IN THE HIGHER ELEVATIONS...20 TO 30
MPH GUSTS ELSEWHERE.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&

SHORT TERM...JH
Hazardous weather outlook, Apr 3, 9:15 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
915 PM EDT TUE APR 3 2007

NCZ001>004-018>020-VAZ007-009>020-022-032-WVZ042>045-050115-
ASHE-ALLEGHANY NC-SURRY-STOKES-WATAUGA-WILKES-YADKIN-TAZEWELL-SMYTH-
BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-
ALLEGHANY VA-BATH-ROANOKE-PATRICK-MERCER-SUMMERS-MONROE-GREENBRIER-
915 PM EDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST
CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVERNIGHT. A BAND
OF THUNDERSTORMS MAY MOVE ACROSS THE MOUNTAINS AFTER MIDNIGHT
POSSIBLY RESULTING IN DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MAJOR CHANGE IN AIRMASS WILL TAKE PLACE DURING THE DAY WEDNESDAY
BEHIND A COLD FRONT. BY WEDNESDAY NIGHT...TEMPERATURES IN THE
MOUNTAINS WILL DROP BELOW FREEZING FOR SEVERAL HOURS...AND BY
THURSDAY NIGHT THROUGH SUNDAY NIGHT...EVEN PIEDMONT LOCATIONS WILL
BE EXPERIENCING OVERNIGHT LOWS INTO THE UPPER 20S TO NEAR FREEZING
EACH NIGHT...WITH SOME TEENS AND LOWER 20S IN THE MOUNTAINS. THIS
WILL BE A HARD FREEZE FOR MOST LOCATIONS...REPEATING FOR SEVERAL
NIGHTS THROUGH THIS WEEKEND. IN ADDITION TO UNSEASONABLY COLD
TEMPERATURES...BREEZY CONDITIONS WILL PERSIST BEHIND THE FRONT FOR
SEVERAL DAYS...MAKING IT FEEL EVEN COLDER.

WHILE THE AVERAGE START OF THE GROWING SEASON HAS NOT BEEN REACHED
YET...THE EARLY START TO GROWTH THIS YEAR MAY REQUIRE THE NEED FOR
FREEZE WATCHES AND WARNINGS....PENDING COORDINATION WITH THE
AGRICULTURAL COMMUNITY. THE PUBLIC IS URGED TO TAKE NECESSARY
PRECAUTIONS AND MONITOR THE LATEST FORECASTS REGARDING THIS RETURN
TO MORE WINTER LIKE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NCZ005-006-VAZ023-024-033>035-043>047-058-059-050115-
ROCKINGHAM-CASWELL-BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD-AMHERST-
HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
915 PM EDT TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND WEST
CENTRAL VIRGINIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A MAJOR CHANGE IN AIRMASS WILL TAKE PLACE DURING THE DAY WEDNESDAY
BEHIND A COLD FRONT. BY WEDNESDAY NIGHT...TEMPERATURES IN THE
MOUNTAINS WILL DROP BELOW FREEZING FOR SEVERAL HOURS...AND BY
THURSDAY NIGHT THROUGH SUNDAY NIGHT...EVEN PIEDMONT LOCATIONS WILL
BE EXPERIENCING OVERNIGHT LOWS INTO THE UPPER 20S TO NEAR FREEZING
EACH NIGHT...WITH SOME TEENS AND LOWER 20S IN THE MOUNTAINS. THIS
WILL BE A HARD FREEZE FOR MOST LOCATIONS...REPEATING FOR SEVERAL
NIGHTS THROUGH THIS WEEKEND. IN ADDITION TO UNSEASONABLY COLD
TEMPERATURES...BREEZY CONDITIONS WILL PERSIST BEHIND THE FRONT FOR
SEVERAL DAYS...MAKING IT FEEL EVEN COLDER.

WHILE THE AVERAGE START OF THE GROWING SEASON HAS NOT BEEN REACHED
YET...THE EARLY START TO GROWTH THIS YEAR MAY REQUIRE THE NEED FOR
FREEZE WATCHES AND WARNINGS....PENDING COORDINATION WITH THE
AGRICULTURAL COMMUNITY. THE PUBLIC IS URGED TO TAKE NECESSARY
PRECAUTIONS AND MONITOR THE LATEST FORECASTS REGARDING THIS RETURN
TO MORE WINTER LIKE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 3, 11:38 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1138 PM EDT TUE APR 3 2007

VAZ007-009-040445-
TAZEWELL-SMYTH-
INCLUDING THE CITIES OF...TAZEWELL...MARION
1138 PM EDT TUE APR 3 2007

...LINE OF THUNDERSTORMS WITH STRONG WINDS APPROACHING THE AREA...

A FAST MOVING LINE OF THUNDERSTORMS WILL SWEEP EAST INTO TAZEWELL
AND SMYTH COUNTIES TOWARD MIDNIGHT. WIND GUSTS TO 50 MPH ALONG
WITH HEAVY RAIN AND SMALL HAIL WILL LIKELY ACCOMPANY THIS LINE
BEFORE IT WEAKENS. PERSONS IN THESE AREAS SHOULD BE ALERT FOR FAST
CHANGING CONDITIONS AND BE PREPARED TO SEEK SHELTER.

MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION...FORECASTS...AND
WARNINGS.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 4:24 AM EDTWind AdvisoryRNKCarroll, Grayson, City of Galax24 hr

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.